Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 947139, 11 pages
http://dx.doi.org/10.1155/2014/947139
Research Article

Multiplicity of Solutions to a Potential Operator Equation and Its Applications

1College of Sciences, Hohai University, Nanjing 210098, China
2Department of Mathematics and Physics, Hohai University, Changzhou Campus, Changzhou 213022, China

Received 12 July 2014; Accepted 27 August 2014; Published 22 October 2014

Academic Editor: M. Victoria Otero-Espinar

Copyright © 2014 Jincheng Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Aghajani and J. Shamshiri, “Multiplicity of positive solutions for quasilinear elliptic p-Laplacian systems,” Electronic Journal of Differential Equations, vol. 2012, no. 111, pp. 1–16, 2012. View at Google Scholar · View at MathSciNet
  2. Y. Bozhkov and E. Mitidieri, “Existence of multiple solutions for quasilinear systems via fibering method,” Journal of Differential Equations, vol. 190, no. 1, pp. 239–267, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. G. A. Afrouzi and S. H. Rasouli, “A remark on the existence of multiple solutions to a multiparameter nonlinear elliptic system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 445–455, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. K. J. Brown and T.-F. Wu, “A fibering map approach to a potential operator equation and its applications,” Differential and Integral Equations, vol. 22, no. 11-12, pp. 1097–1114, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  5. K. J. Brown and T.-F. Wu, “A semilinear elliptic system involving nonlinear boundary condition and sign-changing weight function,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1326–1336, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. H. Li, X.-P. Wu, and C.-L. Tang, “Multiple positive solutions for a class of semilinear elliptic systems with nonlinear boundary condition,” Journal of Applied Mathematics and Computing, vol. 38, no. 1-2, pp. 617–630, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. M. Ishiwata, “Effect of topology on the multiplicity of solutions for some semilinear elliptic systems with critical Sobolev exponent,” Nonlinear Differential Equations and Applications, vol. 16, no. 3, pp. 283–296, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. P. Drábek and S. I. Pohozaev, “Positive solutions for the p-Laplacian: application of the fibering method,” Proceedings of the Royal Society of Edinburgh Section A, vol. 127, no. 4, pp. 703–726, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus